# SDR DALA2022091206039

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 69,558 hours, 26,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8928756) DURING INSPECTION FOUND L1 DOOR EMER LIGHTS INOP. R+R EMERG LIGHT BATT PACK M1675 REF B737 AMM 33-51. OPS CHK GOOD.
